# SDR 05FDEA03868

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5755 · Spoilers
- Part: Repair
- Condition: Unknown
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPOILER NR 3 FOUND DOUBLER REPAIR ON LOWER SKIN DIMENSION 10 X 6 INCHES.  INSPECTED, REMOVED AND INSTALLED SPOILER NR 3 RT WITH NEW HARDWARE IAW MM 27-60-01-4.  PERFORMED FUNCTIONAL TEST IAW MM 27-60-01-4.
